# SDR SWAA971012

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354105
- Condition: Low Press
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD SERVICE DOOR SLIDE PRESSURE LOW.  REPLACED PER BOEING M/M.
